International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Downloads: 115

Research Paper | Mathematics | India | Volume 4 Issue 7, July 2015


Complement Properties on Normal Product of Strong Fuzzy Graphs

M. Vijaya [13]


Abstract: In this work we introduce the normal product of fuzzy graphs, normal product of strong fuzzy graphs and Complement Properties on normal product of strong fuzzy graphs are discussed.


Keywords: Fuzzy graph, Complement of fuzzy graph, strong fuzzy graph, Normal product, Normal product of two strong fuzzy graphs


Edition: Volume 4 Issue 7, July 2015,


Pages: 749 - 751


How to Download this Article?

Type your Email Address Below, Click Anywhere Outside the Box, That will Activate the Download Button




How to Cite this Article?

M. Vijaya, "Complement Properties on Normal Product of Strong Fuzzy Graphs", International Journal of Science and Research (IJSR), Volume 4 Issue 7, July 2015, pp. 749-751, https://www.ijsr.net/get_abstract.php?paper_id=SUB156338



Similar Articles with Keyword 'Fuzzy graph'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S. | Dr. Bloomy Joseph [3]

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Analysis Study Research Paper, Mathematics, India, Volume 11 Issue 11, November 2022

Pages: 1021 - 1026

Complete Intuitionistic Fuzzy Graphs

S. Vijayalakshmi [6] | S. Geetha [4] | S. Sahaya Arockia Selvi

Share this Article


Top